# SDR MALA010105

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 411
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Prop Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP FAIL.  WITH PROP ICE SELECTED ON CREW GOT MASTER CAUTION ON BOTH SIDES 40 SECONDS AFTER SELECTED TO NORM AND ABOUT 10 SECONDS WHEN SELECTED TO MAX.  ALL DE-ICE CHECKS NORMAL ON GROUND.  COMPLIED W/QRH, RESET ALL C/B, NO CHANGE ON DESCENT INTO DTW.  THE LT SIDE APPEARED TO WORK NORM WHILE RT FAILS.  MAINTENANCE RAN BOTH LT AND RT PROP HEAT IN MAX FOR APPROX 6 MIN AND IN NORM FOR 6 MIN WITH NO FAIL OR MASTER CAUTION LIGHTS.  BOTH BRUSH BLOCKS AND LEADS LOOK GOOD.  ALL CHECKS GOOD AT THIS TIME.
